Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What is the cause for indentation on my forehead which is filled with restyline every 4 months ?

I have an indentation on my forehead which I have had for a few years, however I feel like it s more pronounced than before. I have no headaches or feel any different. I have it filled every 4mos. or so with the filler Restyline. I am just curious about what causes this and what it s about.
Asked On : Thu, 23 Feb 2012
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cosmetic & Plastic Surgeon 's  Response
Dear Enid,
welcome to healthcare magic,
your forehead indentation if is in the midline and extending throughout its height, it might be
Romberg's Sabre splash a progressive problem which keeps on consuming one half of the face's fat, the other thing might be a simple bony erosion caused because of previous trauma. Get an x ray or a CT scan done to rule out some other bony pathologies that might need further investigations. if it is not any pathology, visit your plastic surgeon and get some fat or dermal grafting that will solve your problem permanently
Answered: Sat, 25 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor